# SDR SWAA2015092944378

- Difficulty date: August 14, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 43,450 hours, 19,952 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE OF LE NR 7 SLAT NOSE SKIN AT ACTUATOR RIB, CRACKED.  REPAIRED SKIN IAW SRM.
